Pain, nausea and dizziness

My pain was bad last week from Monday night and my period started on Friday. By Friday evening I was in extreme pain and took tramadol which took the edge off it. Since then the pain has reduced but I'm still uncomfortable as well as having bad nausea, feeling very dizzy and totally exhausted. I've tried taking a few Christmas decorations down this morning but have had to stop as I feel so unwell.

Has anyone else experienced similar symptoms? If I feel like this tomorrow I'll have to see my GP xx

4 Replies

oldestnewest
  • Yes I have this often. I get sick, burn up and pass out when the pain is intolerable. Sometimes I get the nausea and dizziness when pain isn't present. I find tramadol helps the pain the most as long as I stay in bed and try to sleep through it but it also makes me feel sick and dizzy which adds to the Endo dizziness and nausea. It feels insane that taking down Xmas decorations etc can thoroughly exhaust you but unfortunately it's the same for me. Are you taking any other painkillers? I take ibuprofen, then codeine on top when it gets worse, then tramadol on top of that when it's excruciating. Do speak to your doctor. They can prescribe you an anti-sickness tablet that helps with the Endo nausea and the tramadol side effects. As you're on your period now I would give yourself a break and just take painkillers, fill a hot water bottle, stay in bed and try and sleep and leave those damn decorations for another day or two ;) xx

  • Thanks for your reply. My husband finished off taking down the decorations whilst I supervised from the sofa 😉. Usually get bad nausea before period starts but hopefully this was just a reaction to the pain that will go with more rest. Due to be at work tomorrow but may stay at home if I don't feel a lot better.

    I take mefenamic acid and tranexamic acid during my period. Paracetamol and ibuprofen for mild pain and then tramadol when it's really bad. I've tried codeine in the past but it hasn't agreed with me. Waiting for an MRI before deciding what to do next.

    Hope u r feeling ok xx

  • Hi, just reading your comments. I used to take mefenamic acid regularly but the last few periods it has made me uncontrollably sick. Even anti sickness tablets haven't worked (as I found out at work today!). It's just a thought for consideration. Hope you feel better soon.

  • Thanks for your message. Have been taking mefenamic acid for years. Think it was a reaction to all the pain. Took today off work so feeling a bit better for more rest 😀

You may also like...